# SDR MASA2013082677249

- Difficulty date: August 27, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 32,208 hours, 35,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP. OPS CHECKED GOOD
